It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by pat on October 22, 2000 at 21:05:31:

In Reply to: Re: baycol posted by Jim H on September 29, 2000 at 20:23:51:

: : I am about to start on Baycol and am curious of any side effects experienced. I am also curious as to any help in wieght loss?

: I have been on Baycol for 30 days, no side effects as of yet. My doctor wants another blood test within the next 2-4 weeks. I don't believe the drug will help lose weight, only diet and exercise can do that, but i am told cholestral should decrease after 45 days.

Read you question about baycol. The shit is tearing my stomach up. I've been on it about as long as you have and have just started haveing problems. Let me know how you are doing. I'm not takeing it anymore.

: Good luck.


Follow Ups

All times are GMT -7. The time now is 12:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!